# SDR P5CA2020111200378

- Difficulty date: November 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,907 hours, 5,118 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV INOPERABLE.  ENTERED INTO DMI 137663, IAW MEL 36-11-02-02, CAT C.  14NOV20 LP 114468 ITM 10 NRT.  RT ENGINE PNEU LEAK CHECK AT HPSOV DOWN STREAM.  REPLACED T-SEAL AND PNEU LEAK CHECK OK, IAW AMM 36-11-07/401.   REACTIVATE RT ENGINE HPSOV, IAW MEL 36-11-02-02.  DT 0712Z.  THIS CLEARS DMI 137663.
